# SDR CALA0100583

- Difficulty date: June 22, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L/H FUSELAGE EXTERNAL SKIN DENTED AT FS 474 JUST ABOVE LONGERON 21L. A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 3B.
